Alert archive / Michigan / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 21, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Jul 20, 2010, 3:11 PM EDT for Chippewa County, Michigan. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2010, 3:11 PM EDT (19:11 UTC)
- Expired
- Jul 20, 2010, 4:15 PM EDT
- In force
- 64 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Chippewa County, MI
The radar
The NCL Michigan radar (KAPX), 164 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 4:00 PM EDT | HAIL 1 | 5 Ene Barbeau, MI | NORTHWEST CORNER OF NEEBISH ISLAND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 49 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 7.2 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 381 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 728 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
332
WUUS53 KAPX 201911
SVRAPX
MIC033-202015-
/O.NEW.KAPX.SV.W.0021.100720T1911Z-100720T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
311 PM EDT TUE JUL 20 2010
THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CHIPPEWA COUNTY IN EASTERN UPPER MICHIGAN...
* UNTIL 415 PM EDT
* AT 309 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BRIMLEY...OR 13 MILES SOUTHWEST OF SAULT SAINT MARIE...AND MOVING
EAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
BRIMLEY STATE PARK...KINROSS...DAFTER...DONALDSON...BARBEAU...
KELDEN...MUNUSCONG...KINCHELOE...MCCARRON AND SUGAR ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4647 8460 4642 8455 4645 8452 4644 8447
4646 8446 4643 8426 4642 8425 4643 8418
4637 8413 4619 8420 4620 8424 4619 8421
4616 8422 4631 8475 4648 8467
TIME...MOT...LOC 1911Z 286DEG 10KT 4637 8458
WIND...HAIL 60MPH 1.00IN
$$
JH/JZ6 follow-up statements
793
WWUS34 KAPX 201922
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
322 PM EDT TUE JUL 20 2010
MIC033-202015-
/O.CON.KAPX.SV.W.0021.000000T0000Z-100720T2015Z/
CHIPPEWA MI-
322 PM EDT TUE JUL 20 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
CHIPPEWA COUNTY UNTIL 415 PM EDT...
AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED ABOUT 2
MILES SOUTH OF BRIMLEY STATE PARK...OR 12 MILES SOUTHWEST OF SAULT
STE. MARIE...MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
DAFTER...KINROSS...DONALDSON...BARBEAU...MUNUSCONG...KELDEN...
KINCHELOE...MCCARRON AND SUGAR ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4631 8470 4647 8460 4642 8455 4645 8452
4644 8447 4646 8446 4643 8426 4642 8425
4643 8418 4637 8413 4619 8420 4620 8424
4619 8421 4616 8422
TIME...MOT...LOC 1921Z 291DEG 11KT 4634 8450
WIND...HAIL 60MPH 1.00IN
$$
LAWRENCE682
WWUS34 KAPX 201930
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
330 PM EDT TUE JUL 20 2010
MIC033-202015-
/O.CON.KAPX.SV.W.0021.000000T0000Z-100720T2015Z/
CHIPPEWA MI-
330 PM EDT TUE JUL 20 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
CHIPPEWA COUNTY UNTIL 415 PM EDT...
AT 326 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DAFTER...OR 12 MILES SOUTHWEST OF SAULT STE. MARIE...MOVING EAST
SOUTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
DONALDSON...BARBEAU...KELDEN...MUNUSCONG...SUGAR ISLAND AND
MCCARRON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4631 8461 4642 8455 4645 8452 4644 8447
4646 8446 4643 8426 4642 8425 4643 8418
4637 8413 4619 8420 4620 8424 4619 8421
4616 8422
TIME...MOT...LOC 1930Z 291DEG 11KT 4633 8445
WIND...HAIL 60MPH 1.00IN
$$794
WWUS34 KAPX 201939
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
339 PM EDT TUE JUL 20 2010
MIC033-202015-
/O.CON.KAPX.SV.W.0021.000000T0000Z-100720T2015Z/
CHIPPEWA MI-
339 PM EDT TUE JUL 20 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
CHIPPEWA COUNTY UNTIL 415 PM EDT...
AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DONALDSON...OR 11 MILES SOUTH OF SAULT SAINT MARIE...MOVING EAST AT
20 MPH.
LOCATIONS IMPACTED INCLUDE...
DONALDSON...KELDEN...BARBEAU...MUNUSCONG...MCCARRON AND SUGAR
ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4628 8450 4634 8454 4643 8447 4643 8428
4643 8426 4642 8425 4643 8418 4637 8413
4619 8420 4620 8424 4619 8421 4616 8422
TIME...MOT...LOC 1939Z 279DEG 20KT 4632 8437
WIND...HAIL 60MPH 1.00IN
$$
LAWRENCE996
WWUS34 KAPX 201948
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
348 PM EDT TUE JUL 20 2010
MIC033-202015-
/O.CON.KAPX.SV.W.0021.000000T0000Z-100720T2015Z/
CHIPPEWA MI-
348 PM EDT TUE JUL 20 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
CHIPPEWA COUNTY UNTIL 415 PM EDT...
AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DONALDSON...OR 10 MILES SOUTH OF SAULT SAINT MARIE...MOVING EAST AT
20 MPH.
LOCATIONS IMPACTED INCLUDE...
MUNUSCONG.
THIS STORM HAS SHOWN SOME SIGNS OF WEAKENING OVER THE PAST 10
MINUTES...BUT REMAINS CAPABLE OF PRODUCING LARGE HAIL AND BRIEF
STRONG WIND GUSTS TO 60 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4631 8445 4643 8445 4643 8426 4642 8425
4643 8418 4637 8413 4623 8419
TIME...MOT...LOC 1948Z 274DEG 27KT 4634 8424
WIND...HAIL 60MPH 1.00IN
$$
LAWRENCE392
WWUS34 KAPX 201959
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
359 PM EDT TUE JUL 20 2010
MIC033-202015-
/O.CON.KAPX.SV.W.0021.000000T0000Z-100720T2015Z/
CHIPPEWA MI-
359 PM EDT TUE JUL 20 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR A SMALL
PORTION OF EASTERN CHIPPEWA COUNTY UNTIL 415 PM EDT...
AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTHEAST OF BARBEAU...OR 13 MILES SOUTHEAST OF SAULT STE. MARIE...
MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
ISLAND LOCATIONS BETWEEN SUGAR ISLAND AND MUNUSCONG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4628 8425 4641 8428 4642 8417 4637 8413
4628 8417
TIME...MOT...LOC 1958Z 274DEG 21KT 4633 8418
WIND...HAIL 60MPH 1.00IN
$$
LAWRENCE315
WWUS34 KAPX 202015
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
415 PM EDT TUE JUL 20 2010
MIC033-202025-
/O.EXP.KAPX.SV.W.0021.000000T0000Z-100720T2015Z/
CHIPPEWA MI-
415 PM EDT TUE JUL 20 2010
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHIPPEWA COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 4628 8425 4641 8428 4642 8417 4637 8413
4628 8417
TIME...MOT...LOC 2015Z 274DEG 21KT 4630 8404
WIND...HAIL <50MPH <.50IN
$$
LAWRENCEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 1:44 PM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jul 20, 1:44 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 144 PM EDT TUE JUL 20 2010 .SYNOPSIS.../ISSUED AT 1047 AM/ GENERALLY WEAK WAVES OF LOW PRESSURE WILL RIDE THROUGH NORTHERN MICHIGAN THROUGH EVENING...ALONG A SLOW MOVING FRONTAL SYSTEM THAT STRETCHES EAST TO WEST SOUTH OF THE GREAT LAKES. THIS WILL KEEP UNSETTLED WEATHER ON TAP FOR TODAY...IN THE FORM OF SCATTERED SHOWERS AND THUNDERSTORMS. ALTHOUGH STORM ACTIVITY WILL BE GENERALLY SMALL IN AREAL COVERAGE...THE RELATIVELY JUICY NATURE OF THE AIRMASS WILL MAKE FOR SOME PRETTY DECENT DOWNPOURS IN LOCATIONS THAT ACTUALLY SEE THE RAINFALL. && .SHORT TERM.../ISSUED AT 1047 AM/...THIS AFTERNOON FAIRLY DIFFUSE SURFACE WEATHER PATTERN WITH GENERALLY WEAK LOW PRESSURE ACROSS THE REGION. WATER VAPOR LOOP SHOWS A SHORT WAVE MOVING ACROSS FAR NORTHERN MINNESOTA AND FAR WESTERN LAKE SUPERIOR. THE MAIN SHORT TERM FORECAST CONCERN REVOLVES AROUND POPS AND THE POTENTIAL FOR SEVERE THIS AFTERNOON. NOT MUCH GOING ON AT THE MOMENT WITH ONLY PARTLY CLOUDY SKIES. HOWEVER...INCOMING SHORT WAVE MOVING BY TO OUR NORTH AND THE GENERAL HEATING OF THE DAY (HIGHS OF WELL INTO THE 70S TO THE LOWER 80S) IS STILL EXPECTED TO LEAD TO THE DEVELOPMENT OF SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING (MIXED LAYER CAPES AROUND 1000 J/KG). STORM MOTION IS EXPECTED TO BE RATHER SLOW DUE TO A LIGHT FLOW ALOFT (850-300 MB WINDS ONLY ABOUT 25 KNOTS) SO ANY STORMS THAT DO DEVELOP COULD CONTAIN LOCALLY HEAVY RAINFALL (PLUS PRECIPITABLE WATERS ARE 1.35 INCHES OR SO). FREEZING LEVELS ARE MODERATELY LOW (ABOUT 12,000 FEET) SO CAN NOT TOTALLY RULE OUT THE POSSIBILITY OF MAINLY SMALL HAIL AS WELL. SULLIVAN && .LONG TERM.../ISSUED AT 350 AM/...TONIGHT AND BEYOND TONIGHT...ECMWF IS BEGINNING TO DOWNPLAY THE THE NEXT WAVE THAT COMES THROUGH WITH THE MAIN FOCUS CONTINUING NEAR THE OHIO VALLEY WITH THE FRONT. TYPICALLY, WE TEND TO GET VERY LITTLE ACTIVITY HERE AS THE MOISTURE AND INSTABILITY IS USED ALONG THE BOUNDARY. WITH THE GENERAL 500 MB TROUGH IN CLOSE PROXIMITY OF THE REGION WON'T COUNT SOMETHING OUT FOR THE EVENING. AS WE LOSE THE HEAT OF THE DAY, MY GUESS IS THAT THE OVERNIGHT WILL DRY OUT. WEDNESDAY/WEDNESDAY NIGHT...ALL THE MODELS AGREE THAT THE SFC HIGH WILL WORK ITS WAY INTO THE REGION AND DRY THINGS OUT. WITH THE 500 MB WAVE TO THE EAST THE 500 MB RIDGE BEGINS TO BUILD INTO THE GREAT LAKES AND THE SFC HIGH AS WELL. THIS CONTINUE INTO THE NIGHT SO THE IDEA IS THAT WE SHOULD GET THIS 24 HOUR PERIOD DRY. THURSDAY...THE HIGH CONTINUES TO KEEP THINGS OUT OF THE REGION FOR THE FIRST 6 HOURS, BUT WITH THE NEXT SYSTEM MOVING TOWARD US, THE WARM FRONT IS APPROACHING. I WAS INCLINED AS OF LATE TO MAKE MOST OF THE PRECIPITATION WITH RAIN SHOWERS AND ISOLATED THUNDER, BUT BASED ON THE LAST FEW DAYS, HAVE RETHOUGHT THAT IDEA. WITH THE WARM FRONT MOVING INTO THE REGION AND THE WITH THE DECENT 500 MB SHORTWAVE TROUGH FLATTENING THE RIDGE WILL GO WITH THE CHANCE FOR SHOWERS AND THUNDERSTORM IDEA AS MY GUT FEELING IS THAT THEY WILL BE A LITTLE MORE SUBSTANTIAL, LIKE THE STORMS OF LATE. THE LOW PRESSURE ON THE GFS AND NAM LOOK WAY OVERDEVELOPED WITH THE FEEDBACK CONTAMINATION, AND THE ECMWF LOOKING A LITTLE LESS OVERLY DEVELOPED. WILL HAVE TO WATCH THIS, BECAUSE THERE IS A POSSIBILITY THAT THE MODELS MAY BE ONTO SOMETHING, BUT AM NOT READY TO GO WHOLE HOG ON THIS WITH THE FEEDBACK ISSUES. FRIDAY AND BEYOND...THE MODELS ARE LOOKING PRETTY DECENT FOR THE REST OF THE TIME PERIOD VS. THE GOING FORECAST SO NO CHANGES FORESEEN AT THIS POINT. JSL && .MARINE.../ISSUED AT 350 AM/ THE THUNDER WILL BE MAIN CONCERN TODAY AS THE SFC FLOW WILL BE WEAK, SO NOT EXPECTING ANY SIGNIFICANT WAVES. TONIGHT, THE WINDS MIGHT PICK UP A LITTLE AS THE NEXT SYSTEM TO THE NORTH PASSES BY, BUT NOT EXPECTING A LOT IN THE WAY OF SIGNIFICANT WAVES. HIGH PRESSURE BUILDS INTO THE REGION ON WEDNESDAY AND THINGS QUIET DOWN AGAIN. JSL && .AVIATION.../ISSUED AT 131 PM/...VALID FOR 18Z TAFS AN UPPER LEVEL DISTURBANCE WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS TO NORTHERN MICHIGAN THROUGH THIS EVENING. TIMING/COVERAGE UNCERTAINTY WILL LEAD TO JUST IN THE VICINITY SHOWERS IN THE TAFS. OTHERWISE...CLEARING SKIES OVERNIGHT AND PARTLY CLOUDY WEDNESDAY. WINDS WILL BE LIGHT AND VARIABLE...EXCEPT POSSIBLY A LITTLE GUSTY NEAR SHOWERS THEN PICK UP A BIT OUT OF THE NORTHWEST WEDNESDAY. SULLIVAN && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. LH...NONE. LS...NONE. &&
Hazardous weather outlook, Jul 20, 11:19 AM EDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 1119 AM EDT TUE JUL 20 2010 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 211200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 1119 AM EDT TUE JUL 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING ACROSS ALL OF NORTHERN MICHIGAN. SEVERE WEATHER IS NOT ANTICIPATED BUT ANY STORMS COULD CONTAIN LOCALLY HEAVY RAINFALL AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE AGAIN POSSIBLE ACROSS ALL OF NORTHERN MICHIGAN THURSDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. AJS
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 2:49 PM EDT | Special Marine Warning | APX | 50 min | |
| Jul 20, 3:10 PM EDT | Special Marine Warning | APX | 65 min | |
| Jul 20, 3:12 PM EDT | Special Marine Warning | APX | 75 min | |
| Jul 20, 6:17 PM EDT | Special Marine Warning | APX | 47 min | |
| Jul 20, 7:38 PM EDT | Special Marine Warning | APX | 52 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.